This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
hi. Just about everytime I go to the bathroom my urine has a gasoline glistening residue film in it. It recently happened in July and I thought it would eventually stop but hasn't. I makes me very concerned. I don't know if its a sign of chlamydia or something is wrong with my body. Please help.
Hi! Sava, I just joined this community 15 hours ago. I have same problem as yours. My ultra sound report came out yesterday. I have one cyst in liver, the other one in kidney and common bile duct flares. I think one of these attribute to your gasoline-like urine with glistening residue film in it. Something goes wrong with your bile or liver. I visited a walk-in clinic. But the doctor was lousy. He couldn't give me an answer or any treatment. So I decide to change another doctor tomorrow. Hopefully I can get an accurate answer for the gasoline-like urine with rainbow colors from a professional MD.
I just wonder why there is no specialist in this we-site to answer our question!
The most common cause of oily urine is ketones in urine. These appear in individuals with uncontrolled diabetes and also during periods of starvation or a stringent dietary regimen. The other possibility is of Chyle that is produced by your lymph nodes is the reason for the urine's oily residue. This is more noticeable if you left the urine stand for a period of time.
Urine analysis may be done to help with the diagnosis.
I sincerely hope that helps. Take care and regards.
Hi, Dr. J Singh thanks a lot! I'll follow your comment to get another test and hopefully get a proper treatment too. There are some more questions in here. Why my bile duct got flare? How to treat it and also how to get rid of cysts which are located in my organs if without surgery?
I have noticed the same thin shinny film on the toilet water surface after i urinate, and also noticed the film seems to be trying to harden almost like cake frosting, and breaks with the crack opening on the water surface when anything is dropped in the water, and stiff ripples appear near the edges of the crack in the film, taking a split second to flatten out again. this cause me to wonder if sugar or a metal like magnesium or calcium might be involved? I'm 65 and I've never had diabetes as far as i know, but i do know i rarely drink enough water. I wonder if there's any way short of spector analysis of the toilet water to determine what this is. I know it doesnt appear to be normal, and assume it could be a good way of detecting a problem in the kidneys, if only someone could say what it is most likely to be in the urine making the shiny film. one thing i know is i used a fleet that contained mineral oil a week or so ago, and wonder if mineral oil could actually make it into the urine unchanged, making an actual oil film, but the stiffness of the film to me suggests a solid dissolved in the urine.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.